# SDR AALA202510048085

- Difficulty date: September 22, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN ALONG RIB AT STABILIZER STA 138.70, 18 INCHES FORWARD OF AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
